# SDR DJFA2006285

- Difficulty date: July 16, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N787TA
- Make and model: Beech 400A
- Aircraft serial: RK260
- Aircraft time: 5,530 hours, 4,630 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION AS PART OF THE A LEVEL INSPECTION THE LT IB HORIZONTAL STABILIZER NOSE RIB STRUCTURE WAS FOUND CRACKED NEXT TO THE SIDE ROLLER BRACKET.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE NR 70.
